# SDR R61A201708130629

- Difficulty date: August 13, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17065858001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, AFT SERVICE DOOR BEAM HAS CORROSION AROUND FWD AND AFT GIRT BAR FITTINGS AS MARKED.  REMOVED AND REPLACED AFT SERVICE DOOR THRESHOLD BEAM AND RESTORED SURFACE PROTECTION REF SRM 51-41-01, 51-41-02, 51-43-04, 51-42-01, 51-43-03, 51-23-04, 51-23-06, 53-23-00 AND AMM 53-23-25, 51-41-01.
